# SDR HALA20250904272

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 54,740 hours, 8,607 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,081 hours, 6,848 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG MESSAGE DISPLAYED IN CRUISE. REPLACED ENG 1 LP FUEL FILTER PER AMM 73-11-41. NO FINDINGS, FILTER CLEAN. OK FOR SVC.
